MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE

OLYMPUS MEDICAL SYSTEMS CORP. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE
Model Number MAJ-1933
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.Therefore, the exact cause of the reported event could not be conclusively determined.A supplemental report will be submitted, if additional or significant information becomes available at a later time.
 
Event or Problem Description
During an unspecified procedure, the subject device was used with an evis lucera elite xenon light source olympus clv-290sl and evis lucera elite video system center olympus cv-290.In the procedure, the clv-290sl was turned off twice.At the first time the clv-290sl was turned off, a warning message with instructions on how to clean it was displayed.At the second time the clv-290sl was turned off, the patient was having a bleed.The intended procedure was cancelled.There was no patient injury reported.However, the patient had to be transferred to another endoscopic room while the failure phenomenon occurred.As an evaluation result by an olympus local service engineer after the event, there was no fault was found with the clv-290sl and the cv-290 and it was identified that the fault is with the subject device.
 
Additional Manufacturer Narrative
This is a supplemental report to provide additional information.The subject device was not returned to olympus medical systems corp.(omsc) for evaluation.The device history record was reviewed and found no irregularities.Omsc determined that the reported turn-off failure was attributed to malfunction of the subject device, based on the evaluation result of the subject device by an olympus local service engineer.However, the root cause of malfunction of the subject device could not be conclusively determined.

Brand Name
DIGTAL LIGHT SOURCE CABLE
Common Device Name
DIGITAL LIGHT SOURCE CABLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8973420
Report Number8010047-2019-03220
Device Sequence Number19656919
Product Code FDF
UDI-Device Identifier04953170304972
UDI-Public04953170304972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1933
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/08/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1